Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. My uncle is diagnosed with insufficiency of a heart valve. One of his treatment options is anticoagulant therapy. He is recommended to take warfarin. I would like to know what the side effects of this treatment are. Your replies will be more than appreciated. Thank you for replying. Bye!

Loading...

Hi, there. One must be careful when on coagulant therapy. These drugs have many side effects, so your uncle must take them “by scheme.” Laboratory values of blood coagulation and time of bleeding are the ones that determine the dosage of this drug. Bleeding is the common side effect of all the coagulants. It can manifest by excessive bruising, bleeding in teeth or gum, blood coughing or nose bleeding. Blood can also appear in urine or stool. The risk of bleeding is increased when warfarin is combined with NSAIDs, aspirin or clopidogrel. I hope this will help. Consult an expert if needed.
Reply

Loading...